Alert archive / Kentucky / Flash Flood Warnings in 2006

Flash Flood Warning 46, NWS Louisville, KY

July 14, 2006Fayette County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jul 14, 2006, 8:39 PM EDT for Fayette County, Kentucky. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2006, 8:39 PM EDT (00:39 UTC)
Expired
Jul 15, 2006, 1:00 AM EDT
In force
4 hr
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Fayette County, KY

The radar

The Jackson,KY radar (KJKL), 107 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 9:43 PM EDTFLASH FLOODLexington, KYFLASH FLOODING REPORTED NEAR RUSSELL CAVE AND NEW CIRCLE ROADS
Jul 14, 10:04 PM EDTFLASH FLOODLexington, KYNUMEROUS ROADWAYS WITH STANDING WATER...OR WATER FLOWING ACROSS THEM...AND MANY VEHICLES REPORTED TRAPPED IN HIGH WATER BY LAW ENFORCEMENT...ONE AT BOARDWALK AND NEW CIRCLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 64 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2006-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2006-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
495 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1067 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 150041
FFWLMK
KYC067-150500-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
839 PM EDT FRI JUL 14 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
  THIS INCLUDES THE CITY OF LEXINGTON...

* UNTIL 100 AM EDT

* AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
CLUSTERS OF THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL MOVING INTO 
THE LEXINGTON METRO AREA AND FAYETTE COUNTY. 

RAINFALL RATES IN EXCESS OF 1.5 TO 2 INCHES PER HOUR ARE LIKELY WITH 
THESE STORMS...WHICH WILL AFFECT LEXINGTON METRO AREA THROUGH AT 
LEAST 10 PM EDT. THIS RAINFALL ON TOP OF VERY WET GROUND WILL HELP 
CREATE FLASH FLOODING...PARTICULARLY IN URBANIZED AREAS...AND 
LOCATIONS WITH STEEP TERRAIN.

TRAVELERS ON I-64 AND I-75 IN AND AROUND LEXINGTON ARE GOING TO BE 
IMPACTED BY THESE STORMS WITH VERY HEAVY RAIN.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. EVEN MODERN SPORT UTILITY VEHICLES AND LARGE PICK-UP TRUCKS 
CANNOT BE SAFELY DRIVEN THROUGH FLOOD WATERS. FLOODING AT NIGHT CAN 
BE VERY HARD TO SEE.

LAT...LON 3801 8433 3789 8435 3789 8439 3785 8438
      3786 8443 3794 8449 3800 8465 3812 8463
      3820 8443 3818 8437 3811 8439 3806 8429
      3802 8429

$$
CS
2 follow-up statements
000 
WGUS73 KLMK 150213
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1011 PM EDT FRI JUL 14 2006

KYC067-150500-
FAYETTE KY-
1011 PM EDT FRI JUL 14 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM EDT FOR
FAYETTE COUNTY...

AT 1008 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE HEAVIEST RAINS HAVE MOVED EAST OF FAYETTE COUNTY...HOWEVER 
ADDITIONAL THUNDERSTORMS WITH MODERATE TO OCCASIONALLY HEAVY RAIN 
WILL MOVE BACK INTO THE AREA THROUGH 11 PM EDT.

LAW ENFORCEMENT REPORTS NUMEROUS ROADS WITH WATER OVER THEM IN THE 
LEXINGTON METRO AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE 
ROADWAY...AND DO NOT DRIVE AROUND BARRICADES.

LAT...LON 3801 8433 3789 8435 3789 8439 3785 8438
      3786 8443 3794 8449 3800 8465 3812 8463
      3820 8443 3818 8437 3811 8439 3806 8429
      3802 8429

$$
CS
000 
WGUS73 KLMK 150429
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1228 AM EDT SAT JUL 15 2006

KYC067-150438-
FAYETTE KY-
1228 AM EDT SAT JUL 15 2006

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR FAYETTE COUNTY...

LOCAL LAW ENFORCEMENT HAS REPORTED THAT ALL FLOODING ISSUES HAVE 
ENDED...AND WITH NO NEW SIGNIFICANT RAINFALL LIKELY OVERNIGHT THE 
WARNING HAS BEEN CANCELLED.

LAT...LON 3801 8433 3789 8435 3789 8439 3785 8438
      3786 8443 3794 8449 3800 8465 3812 8463
      3820 8443 3818 8437 3811 8439 3806 8429
      3802 8429

$$

SCHOTT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 3:15 PM EDT, 5 hours 24 minutes earlier.

Area forecast discussion, Jul 14, 3:15 PM EDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 PM EDT FRI JUL 14 2006

.SHORT TERM (TONIGHT AND SATURDAY)...

UPPER AIR PATTERN CURRENTLY DEPICTS A QUITE STRONG RIDGE CENTERED
ACROSS THE SOUTHERN ROCKIES...EXTENDING EASTWARD ACROSS MISSOURI. A
SHARP BUT PROGRESSIVE TROUGH IS CURRENTLY ACROSS THE WESTERN GREAT
LAKES...AND WILL MOVE INTO WESTERN NEW ENGLAND BY LATE TOMORROW.

LOW PRESSURE WILL MOVE ACROSS MICHIGAN BY EARLY SATURDAY...TRAILING
A COLD FRONT THAT WILL CROSS THE OHIO RIVER EARLY TOMORROW.

THE MOST IMMEDIATE QUESTION CENTERS ON PRECIPITATION CHANCES THIS
AFTERNOON AND EVENING. CONVECTION LAST NIGHT ACROSS MISSOURI HAS
PRODUCED SEVERAL MID LEVEL FEATURES THAT WILL HELP TRIGGER
ADDITIONAL THUNDERSTORMS THIS AFTERNOON. ONE IS CURRENTLY MOVING
ACROSS SOUTH CENTRAL INDIANA. THIS IS PRODUCING CONVECTION THAT WILL
CONTINUE ACROSS OUR NORTHERN COUNTIES THROUGH LATE AFTERNOON. WEAK
LAPSE RATES AND A LACK OF SURFACE CONVERGENCE IS PRECLUDING
ADDITIONAL CONVECTION FROM BUILDING SOUTH FROM THIS AREA. ADDITIONAL
SURFACE BOUNDARIES ACROSS SOUTHERN ILLINOIS MAY SERVE AS A FOCUS FOR
ADDITIONAL DEVELOPMENT...WHICH MAY MOVE INTO SOUTHWESTERN INDIANA
AND NORTH CENTRAL KENTUCKY LATE THIS AFTERNOON OR EVENING.

ALTHOUGH LAPSE RATES ARE NOT STEEP...ATMOSPHERE IS QUITE MOIST...WITH
PRECIPITABLE WATER VALUES NEAR 2 INCHES THROUGH THIS EVENING. ANY
STORMS THAT FORM ON ANY EAST/WEST BOUNDARIES MAY TRAIN...PRODUCING
LOCALLY EXCESSIVE RAINS AND RUNOFF PROBLEMS.

WINDS WILL SWITCH TO THE NORTH EARLY SATURDAY MORNING AS HIGH
PRESSURE MOVES ACROSS MISSOURI. AS STRONG RIDGING MOVES
EAST...SUBSIDENCE WILL ERODE CLOUDS BY TOMORROW MORNING AND EXPECT
MOSTLY CLEAR SKIES. EVEN WITH THE PASSAGE OF THE COLD
FRONT...WARMING MIDLEVEL TEMPERATURES WILL BRING HOT TEMPERATURES
TOMORROW.  --JSD

.LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)
LATEST LONG TERM MODEL TRENDS INDICATE THAT THE VERY WARM RIDGE OVER
THE CENTRAL AND NORTHERN PLAINS WILL EXTEND EASTWARD ACROSS THE
LOWER OHIO VALLEY REGION. THE WARM HEIGHTS WILL MEAN VERY WARM
TEMPS THROUGH THE EXTENDED PERIOD IF REALIZED. WITH THE VERY WARM
AIR ALOFT AND MAIN STORM TRACK STAYING WELL NORTH OF THE FA...THE
DAILY THUNDERSTORM THREAT WUD SEEM TO BE ISOLATED AT BEST. THIS
AGREES WITH THE EARLY MORNING EXTENDED TRENDS TOO.

IN A NUTSHELL...DAILY HIGHS IN THE 90S WITH LOWS IN THE UPPER 60S
TO MIDDLE 70S. POPS ON THE ORDER OF 10 TO 14 PERCENT. --21

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Jul 14, 6:15 PM EDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
615 PM EDT FRI JUL 14 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-150830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
615 PM EDT FRI JUL 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND OVERNIGHT.

SCATTERED STRONG THUNDERSTORMS WILL CONTINUE THIS EVENING...
GENERALLY NORTH OF I 64. SOME OF THESE STORMS MAY BE SEVERE THIS
EVENING...WITH DOWNBURSTS THAT CAN PRODUCE ISOLATED WIND DAMAGE OF
60 MPH AND A FEW REPORTS OF PEA TO NICKEL SIZE HAIL.

HOWEVER...THE MAIN THREAT WILL BE WITH LOCALLY HEAVY RAIN...WITH 1
TO 2 INCHES OF RAIN ALONG AND NORTH OF THE OHIO RIVER. SOME AREAS IN
SOUTHERN INDIANA COULD RECEIVE RAINFALL AMOUNTS OVER 2 INCHES THIS
EVENING. WITH THE GROUND RELATIVELY WET FROM ALL OF THIS WEEKS
RAINFALL...LOCALIZED FLOODING IS POSSIBLE. REMEMBER TO NEVER DRIVE
THROUGH A FLOODED STRETCH OF ROADWAY...TURN AROUND...DO NOT DROWN.

ALL STORMS SHOULD BEGIN TO WEAKEN AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE SATURDAY MORNING
MAINLY SOUTHEAST OF A LINE FROM LEXINGTON...TO BOWLING GREEN BEFORE
THE COLD FRONT EXITS THE REGION.

BY SUNDAY...HIGH PRESSURE WILL BUILD INTO THE REGION AND BRING A
PERIOD OF HOT AND DRY WEATHER TO THE REGION. WITH AFTERNOON READINGS
EXPECTED TO WARM INTO THE LOW TO MID 90S...THESE TEMPERATURES
COMBINED WITH HIGH HUMIDITY...WILL LEAD TO HEAT INDEX READINGS OF
100 TO 105 FROM SUNDAY THROUGH MUCH OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS EVENING AND ARE ENCOURAGED TO REPORT
FLOOD PRODUCING RAINFALL...HAIL AND HIGH WINDS TO THE NATIONAL
WEATHER SERVICE OR LOCAL LAW ENFORCEMENT.

JDG

In the hours before

Local storm report, Jul 14, 8:20 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
820 PM EDT FRI JUL 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     FLASH FLOOD      SIMPSONVILLE            38.22N 85.35W
07/14/2006                   SHELBY             KY   AMATEUR RADIO

            WATER COVERING INTERSECTION OF TODDS POINT AND REED LANE
            NEAR SIMPSONVILLE.

0719 PM     FLASH FLOOD      SIMPSONVILLE            38.22N 85.35W
07/14/2006                   SHELBY             KY   EMERGENCY MNGR

            WATER COVERING ROAD AT INTERSECTION OF TODDS POINT AND
            REED LANE NEAR SIMPSONVILLE.

&&

LSR
Special weather statement, Jul 14, 8:20 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
820 PM EDT FRI JUL 14 2006

KYZ029-034-038-039-045-046-150100-
ANDERSON-BULLITT-NELSON-SHELBY-SPENCER-WASHINGTON-
820 PM EDT FRI JUL 14 2006

...THUNDERSTORMS WITH STRONG WINDS AND TORRENTIAL RAIN...

AT 819 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
SHELBYVILLE TO 8 MILES WEST OF TAYLORSVILLE TO 8 MILES SOUTHWEST OF
SHEPHERDSVILLE...OR ALONG A LINE EXTENDING FROM 32 MILES EAST OF
LOUISVILLE TO 18 MILES SOUTHEAST OF LOUISVILLE TO 23 MILES SOUTH OF
LOUISVILLE...AND MOVING SOUTHEAST AT 25 MPH.

THESE STORMS CONTAINED ALMOST CONTINUOUS CLOUD TO GROUND LIGHTNING.
SEEK INDOOR SHELTER FROM THE LIGHTNING.

TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF AROUND TWO INCHES PER
HOUR...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE ALSO EXPECTED
WITH THESE STORMS.

THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 105 AND 121.

THESE STORMS WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS
10 AND 48.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOLZ
Local storm report, Jul 14, 8:21 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
821 PM EDT FRI JUL 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     FLASH FLOOD      ST. MATTHEWS            38.25N 85.64W
07/14/2006                   JEFFERSON          KY   LAW ENFORCEMENT

            HIGH WATER PROBLEMS WERE REPORTED ON DUTCHMANS LANE AND
            FRANKFORT AVENUE, ALSO ON DIXIE HIGHWAY.

&&

MRC
Local storm report, Jul 14, 8:22 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
822 PM EDT FRI JUL 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     FLASH FLOOD      SIMPSONVILLE            38.22N 85.35W
07/14/2006                   SHELBY             KY   AMATEUR RADIO

            WATER COVERING INTERSECTION OF TODDS POINT AND REED LANE
            NEAR SIMPSONVILLE.

&&
CORRECTED TIME
Special weather statement, Jul 14, 8:26 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
826 PM EDT FRI JUL 14 2006

KYZ030-150115-
JEFFERSON-
826 PM EDT FRI JUL 14 2006

...THUNDERSTORMS WITH TORRENTIAL RAIN CONTINUE OVER METRO
LOUISVILLE...

AT 823 PM EDT...STRONG THUNDERSTORMS WITH NEARLY CONTINUOUS
DANGEROUS CLOUD TO GROUND LIGHTNING AND TORRENTIAL RAIN CONTINUED
OVER JEFFERSON COUNTY KENTUCKY.

STAY INDOORS AND AWAY FROM WINDOWS. DO NOT USE ELECTRICAL EQUIPMENT
AND STAY OFF THE PHONE AND DO NOT USE WATER.

TORRENTIAL RAIN WAS CAUSING FLOODING OF ROADWAYS IN METRO LOUISVILLE.

THE STORMS WILL CONTINUE MOVE OUT OF JEFFERSON COUNTY AFTER 9 PM
EDT.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS
RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR
LATER UPDATES AND POSSIBLE WARNINGS.

SCHOLZ
Local storm report, Jul 14, 8:31 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
831 PM EDT FRI JUL 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     FLASH FLOOD      GEORGETOWN              38.21N 84.55W
07/14/2006                   SCOTT              KY   LAW ENFORCEMENT

            HIGH WATER WAS REPORTED ON NORTH BROADWAY NEAR PAYNE, AND
            ON SOUTH BROADWAY NEAR GARTH.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 8:24 PM EDTFlash Flood WarningLMKSpencer3 hr
Jul 14, 8:31 PM EDTFlash Flood WarningLMKBullitt3 hr

Nearby

Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.